# SDR N932008F00002

- Difficulty date: August 15, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Engine: Rroyce TAY6118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Regulator
- Part number: CASC516
- Part serial: B3174
- Condition: Malfunctioned
- Location: Rt Eng Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF RT ENG WOULD NOT RESPOND TO THROTTLE SETTING AND REMAINED AT TAKEOFF POWER.  ENG WAS SHUTDOWN.  (S)
